# SDR SWAA022637

- Difficulty date: November 7, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 16,443 hours, 10,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 6567380
- Condition: Missing
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND VIEWING WINDOW MISSING.  INSTALLED WINDOW PER MM.
